# SDR BAC2002F00000

- Difficulty date: February 13, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N8271
- Make and model: Lear 60LEAR
- Aircraft serial: 066
- Engine: Pwa PW305
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1H1068
- Part serial: 1AJ2
- Condition: Stuck
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT BLEED LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOT SYSTEM AND FOUND RIGHT HAND BLEED AIR MIXING VALVE TO BE STUCK IN THE FULL OPEN POSITION CAUSING EXCESSIVE HIGH PRESSURE BLEED AIR AND TEMPERATURE INTO CABIN AIR DUCTING.  EXCESSIVE TEMPERATURES DETECTED BY TEMPERATURE SENSING LOOP LOCATED NEXT TO BLEED AIR DUCTING.  REMOVED AND REPLACED BLEED AIR MIXING VALVE.  LEAK CHECK AND OPERATIONAL CHECK GOOD ON GROUND AND DURING FLIGHT.
